Another Life Destroyed by Nexium
Posted by Dr. Lori Arnold
Another story I just heard about an additional patient who’s life was destroyed by a prescription medication. This time, it is the same medication that destroyed my gut and caused osteopenia for me. Read this story and please say some prayers for this patient:
“Asking for prayers for my neighbor. He was put on Nexium for acid reflux for years – developed osteoporosis as a result (these medications are only meant to be used short-term as they limit the body’s ability to absorb calcium, magnesium, and other nutrients). As a result, he developed severe osteoporosis and has had multiple leg and hip fractures as a result. Recently he had a knee replacement surgery that became severely infected. Tomorrow they are going to have to go back in and remove the appliances from the knee or he is going to have to have his leg amputated. He will be in a wheelchair permanently for at least the next year while this surgery heals and hopefully the infection is brought under control. He and his wife are so discouraged and I know they would appreciate you remembering them in your thoughts and prayers. His name is Larry and her name is LaDonna. Thanks, friends!”
Thank you, Carlene Snyder, for sharing this story with my community!